# SDR AU001156

- Difficulty date: December 5, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Condition: Fod
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) FOREIGN OBJECT DAMAGE TO ENGINE OIL PUMP. INSPECTION FOUND THAT A SMALL LOOP OF SPRING LIKE STEEL HAD ENTERED THE OIL PUMP ANDJAMMED TO PUMP GEARS CAUSING THE DRIVESHAFT TO SHEAR. INSPECTIONOF THE FOREIGN MATERIAL HAS DETERMINED THAT IT IS NOT FROM ACOMPONENT WITHIN THE ENGINE.
